# SDR QXEA200500270

- Difficulty date: February 11, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT AILERON UPPER SKIN JUST AFT OF LEADING EDGE IS CHAFED AT STATION 290, 340 AND 323.  REPAIRED IAW CRJ700 SRM 51-41-02-001-001-A01, 57-61-01-101-001-A01, 51-12-00-001-001-A01, 51-25-00-001-001-A01, 51-25-01-001-001-A01 AND 51-41-02-001-001-A01.
